# SDR 9508719881

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- System (JASC): 3244 · Tire
- Part: Tires
- Part number: 95502673
- Condition: Out Of Round
- Location: Rt Nlg
- Part time: 3,403 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 60 KNOTS DUE TO EXCESSIVE VIBRATION FROM NOSE GEAR AREA.  FOUND BOTH NOSE TIRES WITH OUT OF ROUND CONDITION.  REPLACED BOTH TIRES.  AIRCRAFT RETURNED TO SERVICE.
